# SDR SWAA2017081615739

- Difficulty date: August 12, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 68,443 hours, 41,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EXTERNAL EMERGENCY EXIT LIGHT INOP.  R&R BATTERY PACK PER MM.
